# SDR SABA020101

- Difficulty date: October 7, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N880CC
- Make and model: Dhav DHC8103
- Aircraft serial: 277
- Aircraft time: 27,638 hours, 23,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1306
- Part serial: NA
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

Aircraft 880 flight 5032 from PGV to CLT. During post-flight inspection the pilot reported the emergency lights at row 7 D&F would not test. Maintenance removed and and replaced bulbs, system ops checked good. Aircraft was returned to service.
